# SDR AALA20140415012

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 72,420 hours, 25,071 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT MCO - LAX.  CREW REPORTED STRONG ELEC SMELL THROUGHOUT ACFT.  FLIGHT DIVERTED DFW & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT CABIN RECIRCULATION FILTER.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
